# SDR IPXA2024070218398

- Difficulty date: July 2, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- Aircraft time: 24,219 hours, 14,792 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Warning Buzzer
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY DOOR SLIDE BUZZER INOP  REMOVED AND REPLACED ENTRY DOOR SLIDE WARNING BUZZER IAW AMM 52-73-12/401. OPS CHECK GOOD
